Suzuki Forums banner

1 - 4 of 4 Posts

·
Registered
Joined
·
61 Posts
Discussion Starter #1
Do you live in Eastern Canada? Do you love your SUZUKI and want to MEET others who love theirs too? Then join us in Woodstock, NB on June 10.

This is open to all Suzuki automobiles, including models built by Suzuki but rebadged as something else, like a Geo, Tracker, Sunrunner, Sprint or Firefly.

Group activities might include (but are not limited to):
- Parking together to chat and check out each other's Suzuki
- A scenic drive along the St. John River
- A drive through the longest covered bridge in the world (in Hartland)
- Photo shoots of us and our Suzuki's
- Sharing a meal at a local truck stop style restaurant (Grant’s at Murray’s)
- Ice cream at the local Dairy Delight (takeout windows only)
- Exact locations and times will be posted later.

Please email me at [email protected] to let me know that you’re interested, and I’ll keep you informed as the details unfold. If you're on Facebook, you can also join the event at www.facebook.com/events/1179740112152993/. Please email me any ideas that you might have too.

If you decide to stay in town for Sunday too, here are some other options available:
- 10th Annual Car Show with Napa Auto Parts at the local Best Western
- Participate in an autocross with the Fredericton Motorsports Club at Speedway 66 (about 1.5 hours south in Geary)
- For any church goers, you can join me and my Suzuki that morning. Just ask me when and where.

Check out other great things to do in Woodstock at https://woodstocknbtourism.com/
 

·
Registered
Joined
·
61 Posts
Discussion Starter #2 (Edited)
Here's the Detailed Schedule of Events (all time are in Atlantic):

2:00 – 3:00 PM: RBC Royal Bank, 540 Main St., Woodstock - Meet and greet time, Group Photos. Park at the back by the water.
3:00 – 3:40 PM: Dari Delite, 850 Main St., Woodstock - Ice cream & treats (cash only). Park there, just before it at the Lucky Larry’s Lounge, or across the street at the Veterinary Clinic.
3:40 – 4:00 PM: Scenic drive up the St. John River along Route 103N. After about 15-20 minutes, turn right at RL Auto Services onto Hartland Hill Bridge Rd. and cross covered bridge.
4:00 – 4:40 PM: Hartland Covered Bridge (longest covered bridge in the world) – Group Photos, Walk the bridge. Park by the water between the Hartland Visitor Information Centre (365 Main St.) and the Hartland Baptist Church (349 Main St.).
4:40 – 5:00 PM: Scenic drive down the St. John River along Route 105S. After about 15-20 minutes, turn right onto Route 585W and cross the Grafton Bridge, then turn left at lights.
5:00 – 5:30 PM: NBCC Woodstock, 100 Broadway St. – More Photos. Park at the back by the water.
5:30 – 7:00 PM: The River Restaurant, 558 Main St., Woodstock - Dinner on the patio. Park at The River or RBC Royal Bank (next door, where we started).
7:00 PM: The River or RBC Royal Bank parking lot – Goodbye. Thanks for joining us!
 

·
Registered
Joined
·
61 Posts
Discussion Starter #3
NB Suzuki Automotive Meet

This is only 3 days away! Who's joining us?
 

·
Registered
Joined
·
61 Posts
Discussion Starter #4 (Edited)
We met yesterday

Yesterday was our meet. Although it was open to all Suzuki models, everyone that showed up had an SX4. The participants were:
Me (the event organizer) from Grafton, New Brunswick (NB) with the red 2009 SX4 Sport Sedan.
Brain from Alma, NB with the dark grey 2010 SX4 Crossover.
Steve from Plymouth, MA with the blue 2012 SX4 Crossover.
Brian from Fredericton, NB with the light grey 2010 SX4 Hatchback.

We also had a local lady stop by in her SX4 to see what we were up too, but she didn't go with us to the other activities. Here's some pics from the meet. If you're on Facebook, you can see them all here: https://www.facebook.com/pg/SuzukiAutoCanAmFans/photos/?tab=album&album_id=1365691553509407.

Hopefully we can make this an annual event.
 

Attachments

1 - 4 of 4 Posts
Top